Announcement

Collapse
No announcement yet.

Too much gel...

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Too much gel...

    What would happen if you applied too much testim gel? What would be the side effects?
    Last edited by TrustHim; 03-06-07, 07:09 PM. Reason: Misspelled word.

  • #2
    Possibly, Brain fog, headaches, erectile dysfunction all steming from high estrogens, among other problems and some more long term temporary problems.
    Last edited by Michael112; 03-06-07, 09:00 PM.
    Aged 23 ;; 09/06 left I/O ;; Markers normal ;; 100% Seminoma Stage 1. ;; 10x8x16mm & 7x7x8mm ;; rete testis invasion. ;; no vascular invasion. ;; surveillance. ;; HRT.

    Comment


    • #3
      Originally posted by TrustHim
      What would happen if you applied too much testim gel? What would be the side effects?
      cant say about Testim but I have tried double dose of Testogel (called Androgel in US) & only noticible change was unwanted erections! it was like being a 14 year old kid again, quite embarassing at times!
      The other thing was with testogel, using 2 packs at one go you run out of recommended skin area! (I do anyway!) & so end up spreading it over legs or have to get wife to cover my back!
      I dont think you can overdose in same way as some other drugs (like life threatening!)

      Comment

      Working...
      X